Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Suffering from bacterial infection of chest and urinary incontinence. Not cured by medicine. Safe remedy?

hello sir, actually i have been suffering from bacterial infection of chest . i cough and have high fever.......i want to the doctor he gave me:: LEXOQUIN 500 mg, PONSTAN 250mg and it has two days still i have fever and i cant even sleep during the nights and i also am suffering from urinary incontinence ,.. plz help it has been vry hard time for me..................i m 17 years old
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hi, Thanks for your query,

Urinary tract infection are treated with antibiotics.It seems that you might be having some chronic infection like chronic urinary tract infection giving rise to these symptoms.
Go for Urine and routine blood check up to find any type of infection.
Afterwards go for treatment accordingly.
Take plenty of water

Antibiotics drugs might be changed to one that is more effective against the particular bacteria found in your urine.

Answered: Thu, 28 Feb 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor